# SDR MTNA20140509009

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N811FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- Aircraft time: 29,104 hours, 31,151 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: S52176204202
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS IN AFT CARGO DOOR FRAME PANS PN S52176204202, S52176204206 & S51276204208 TO BE OUT OF LIMITS.  REPAIRED IAW DWG 72R47000-07 DATED 3/31/2014.
